MAUDE Adverse Event Report: OBSIDIO, INC. OBSIDIO; VASCULAR EMBOLIZATION DEVICE

OBSIDIO, INC. OBSIDIO; VASCULAR EMBOLIZATION DEVICE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 10/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the obsidio broke off and embolized.The target location was in the gastroduodenal artery (gda).The vessel size was 2.0 - 2.7 mm.Obsidio was selected for use.After obsidio was administered, the microcatheter was left in place for a few minutes prior to removing it.A piece of obsidio broke off and traveled to approximately 1cm away from the ostium.The target location was backfilled with an embold fibered coil, and the obsidio remained stable.There were no patient complications.

Brand Name
OBSIDIO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
OBSIDIO, INC.
2 scimed pl
maple grove 55331
Manufacturer (Section G)
OBSIDIO
2 scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18176969
Report Number2124215-2023-65015
Device Sequence Number7611294
Product Code KRD
UDI-Device Identifier00191506039332
UDI-Public00191506039332
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown